# SDR CALA2015101594589

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 54,824 hours, 22,388 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX CREW DOOR CUT OUT DOOR STOP FITTINGS AT FRAME 68 IS CRACKED IN WEB, FIRST FITTING UP FROM FLOOR OTBD UPPER HOLE.  OVERSIZED OTBD UPPER HOLE OF R2 DOOR STOP FITTING AT FRAME 68 IAW SRM 53-41-12 PG 213 FIG 203.  THIS SRM REFERS TO SRI53-41-12-2 -003-00 TABLE 204 TO RE-INSPECT AT 7600C OR 15200T FROM REPAIR EMBODIMENT & EVERY 7600C OR 15200T THEREAFTER.
